Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should i be concerned about the black patch on my daughter's back of the neck?

Hi...sir myself Ashika...am here for my daughter she s 7 yrs old...2 days before i have seen some black patch in her back of neck..and its not first time every 2 month after it appears and..slowely vanish itself...now am worried why it happens soo and what s the reason ?
Wed, 19 Mar 2014
Report Abuse
Dermatologist 's  Response
Hello and welcome to healthcaremagic

I would keep a possibility of Fixed drug eruption. As the name indicates the eruption is fixed in its location. Intake of the incriminating drug causes it to reappear or become prominent.

A lot of drugs can cause this kind of eruption e.g commonly used pain killers/antipyretics, antibiotics etc which are commonly prescribed for cold, flu etc in case of children.

Therefore carefully checking the history for the drug administered, might incriminate a particular drug which should be avoided.

regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Antipyretic


Should i be concerned about the black patch on my daughter's back of the neck?

Hello and welcome to healthcaremagic I would keep a possibility of Fixed drug eruption. As the name indicates the eruption is fixed in its location. Intake of the incriminating drug causes it to reappear or become prominent. A lot of drugs can cause this kind of eruption e.g commonly used pain killers/antipyretics, antibiotics etc which are commonly prescribed for cold, flu etc in case of children. Therefore carefully checking the history for the drug administered, might incriminate a particular drug which should be avoided. regards